# SDR HNAA2011021500018

- Difficulty date: January 31, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 56,360 hours, 62,360 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21565
- Part serial: 0625
- Condition: Worn
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM NR 4 BRAKE.  INSPECTED RT BRAKE ASSY AND FOUND NR 3 BRAKE ASSY WORN PAST LIMITS.  R & R NR 3 BRAKE ASSY IAW  8MM 32-42-11.  NR 4 BRAKE CHECKED GOOD.
